UTHM Institutional Repository

Items where Author is "Zinober, Alan"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.

Article

W. Ahmad, Wan N. A. and Sufahani, Suliadi F. and Rusiman, Mohd Saifullah and Roslan, Rozaini and Khalid, Kamil and Che-Him, Norziha and Zinober, Alan (2017) Continuous approximation of 3 stepwise functions in the non-standard optimal control problem. Far East Journal of Mathematical Sciences (FJMS), 102 (11). pp. 2797-2807. ISSN 09720871

W. Ahmad, Wan N. A. and Rusiman, Mohd Saifullah and Sufahani, Suliadi F. and Zinober, Alan and Khamis, Azme and Abdullah, Mohd Asrul Affendi and Arbin, Norazman (2017) A comparative study for solving non-classical optimal control problem using Euler, Runge-Kutta and shooting methods. Far East Journal of Mathematical Sciences (FJMS), 102 (10). pp. 2447-2458. ISSN 09720871

W. Ahmad, Wan N. A. and Rusiman, Mohd Saifullah and Sufahani, Suliadi F. and Mohammad, Mahathir and Kamardan, M. Ghazali and Zinober, Alan (2017) A new combination of Broyden-Fletcher-Goldfarb-Shanno and Brent techniques in shooting method for solving non-classical optimal control problem. Far East Journal of Mathematical Sciences (FJMS), 102 (11). pp. 2785-2796. ISSN 09720871

W. Ahmad, Wan N. A. and Sufahani, Suliadi F. and Rusiman, Mohd Saifullah and Zinober, Alan and Ramli, Razamin and Zulkepli Hew, Jafri and Nazri, E. M. and M. Nawawi, M. K. (2017) A non-standard optimal control problem using hyperbolic tangent. Far East Journal of Mathematical Sciences (FJMS), 102 (10). pp. 2435-2446. ISSN 09720871

This list was generated on Tue May 26 15:40:02 2020 +08.